# SDR UPS02438393

- Difficulty date: May 10, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654U6075594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W INTERIOR TOP SURFACE LONGITUDINAL BEAM FOUND CRACKED AT BS 320 LBL 22.  ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 08 & 51-30-02.
